File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Approximating TSP on Metrics with Bounded Global Growth

TitleApproximating TSP on Metrics with Bounded Global Growth
Authors
Issue Date2012
PublisherSociety for Industrial and Applied Mathematics. The Journal's web site is located at http://epubs.siam.org/sam-bin/dbq/toclist/SICOMP
Citation
SIAM Journal on Computing, 2012, v. 41 n. 3, p. 587-617 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/160535
ISSN
2015 Impact Factor: 0.841
2015 SCImago Journal Rankings: 1.808
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorChan, HTHen_US
dc.contributor.authorGupta, Aen_US
dc.date.accessioned2012-08-16T06:13:30Z-
dc.date.available2012-08-16T06:13:30Z-
dc.date.issued2012en_US
dc.identifier.citationSIAM Journal on Computing, 2012, v. 41 n. 3, p. 587-617en_US
dc.identifier.issn0097-5397-
dc.identifier.urihttp://hdl.handle.net/10722/160535-
dc.languageengen_US
dc.publisherSociety for Industrial and Applied Mathematics. The Journal's web site is located at http://epubs.siam.org/sam-bin/dbq/toclist/SICOMP-
dc.relation.ispartofSIAM Journal on Computingen_US
dc.rightsSIAM Journal on Computing. Copyright © Society for Industrial and Applied Mathematics-
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleApproximating TSP on Metrics with Bounded Global Growthen_US
dc.typeArticleen_US
dc.identifier.emailChan, HTH: hubert@cs.hku.hken_US
dc.identifier.authorityChan, HTH=rp01312en_US
dc.description.naturepublished_or_final_version-
dc.identifier.doi10.1137/090749396-
dc.identifier.hkuros202978en_US
dc.identifier.isiWOS:000306001700006-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats